Pike County Fair Schedule 2018

2018 Pike County Fair

Schedule of Fair Events

Friday, July 27

12:00 noon 4-H Clubs may begin booth assembly

5:00 p.m. Harness Racing (Grandstand)

(In case of rain on Friday evening, Saturday’s races will begin at 9:00 a.m.)

Saturday, July 28

9:00 a.m. Jr. Fair Exhibitors must start wearing wrist bands

9:00 a.m. – 9:00 p.m. 4-H Club may work on booth assembly

12:00 p.m. Harness Racing (Grandstand)

12:00 – 2:00 p.m. Entries Open for Sr. Fair Projects – Arts, Photography, Quilts, Canning (Art Hall) & close at 2:00

7:00 p.m. Diamond J. Rodeo (Grandstand)

After the completion of the Harness Races barns will be cleaned and sanitized. AFTER barns have been cleaned and sanitized 4-H Horse Projects can be stalled

Sunday, July 29

6:00 a.m. – 9:00 a.m. Swine arrival time (weigh off the truck)

8:00 a.m. – 9:00 a.m. Poultry arrival time & weigh-in

8:00 a.m. – 11:00 a.m. Rabbit arrival time & weigh-in

10:00 a.m. 4-H Horse projects must be stalled or tethered on the fairgrounds

10:00 a.m. – 12:00 noon Goats and Lambs arrival time

3:00 p.m. – 8:00 p.m. Worship At The Fair (Grandstand)

4:00 p.m. Pleasure Horse Show (Horse Show Arena)

4:30 p.m. – 12:00 Midnight Dairy and Beef Cattle arrival time

6:00 p.m. Booth and Fair Beautification Projects must be complete

6:00 p.m. Livestock Exhibitors Meeting (Multi-purpose Building)

Following the Exhibitors Meeting will be the Jr. Fair Board FUN Contest (Multi-purpose Building)

Monday, July 30

7:30 a.m. Weigh Lambs (Lamb & Goat Barn)

Weigh Goats immediately after Lambs

8:00 a.m. Weigh Steers (Beef Barn)

8:30 a.m. – 11:00 a.m. Entries Open for Sr. Fair Farm & Garden & close at 11:00 a.m. (Art Hall)

8:45 – 9:30 a.m. Poultry Showmanship Sign-Up (A.E. Blaum Arena)

9:30 a.m. Poultry Show (A.E. Blaum Arena)

1:00 p.m. Rides will Begin

Monday, July 30th the Rides will not begin until after being inspected and approved by State Inspector

3:00 p.m. Contest Horse Show (Horse Show Arena)

5:00 p.m. Still Project Awards (Multi-purpose)

5:30 p.m. Nutrition Awards (Multi-purpose)

6:00 p.m. Style Review (Grandstand)

6:30 p.m. Scholarship Awards (Grandstand)

6:45 p.m. Recognition of Fair Booth winners, Apple Pie winners, Apple Pie Auction

7:00 p.m. Parade of Clubs (Grandstand)

Following 4-H Club Parade 2017 Pike County Fair Royalty Contest

10:00 p.m. Rides Close

Tuesday, July 31st

8:30 a.m. Market Rabbit Show (A.E. Blaum Arena)

12:00 – 2:00 p.m. Entries open for Senior Fair Baked Goods (Art Hall), & close at 2:00

1:00 Rides Open

2:00 p.m. Dairy Cattle Show (Multi-purpose Building)

4:00 – 4:45 Goat Showmanship Sign-up (A.E. Blaum Arena)

5:00 p.m. Goat Show (A.E. Blaum

6:00 p.m. Horse Pulls (Beside Beef Barn)

8:00 p.m Tyler Childers (Grandstand) with special guest The Wooks

10:00 p.m. Rides Close

Wednesday, August 1

9:00 a.m. Beef Fitting Contest (Steer Barn)

9:00 a.m. Breeding Rabbit Show (A.E. Blaum Arena)

10:00 a.m. Senior/Intermediate Rabbit Showmanship (A.E. Blaum Arena)

10:00 a.m. Beef Showmanship (Multi-purpose Building)

30 min. after Showmanship Beef Breeding Show (Multi-purpose Building)

11:00 a.m. Junior Rabbit Showmanship (A.E. Blaum Arena)

11:00 – 2:00 p.m. Entries Open for Senior Fair Flowers (Art Hall) & close at 2:00

1:00 p.m. Rides Open

5:00 p.m. Market Hog Show (Multi-purpose Building)

7:00 p.m. Dirt Drags (Grandstand)

10:00 p.m. Rides Close

Thursday, August 2 –Senior Citizens Day

8:00 a.m. Swine Showmanship Sign-Up (Multi-purpose Building)

9:00 a.m. Feeder Calf Weigh-In (Beef Barn)

9:15 – 9:45 a.m. Sheep Showmanship Sigh-Up (A.E. Blaum Arena)

10:00 p.m. Sheep Show followed by Sheep Showmanship

1:00 p.m. Rides Open

2:00 – 4:30 p.m. Open for Premium Payment (Fair Board Office)

2:00 – 4:00 p.m. Cloverbud Interviews (A.E. Blaum Arena)

2:00 – 5:00 p.m. Healthy Kids Day Activities (Sponsored by Adena)

5:00 p.m. Beef Feeder Calf Show (Multi-Purpose Building)

7:00 p.m. Market Steer Show (Multi-Purpose Building)

7:00 p.m OSTPA Truck & Tractor Pull (Grandstand)

10:00 p.m. Rides Close

Friday, August 3

8:30 a.m. Team Registration for Livestock Judging Contest

9:00 a.m. Livestock Judging Contest

10:00 a.m. Presentation of Outstanding Market Exhibitors (Multi-Purpose Building)

11:00 a.m. All Animal Showmanship Contest (Multi-Purpose Building)

12:00 noon Breeding Livestock may be removed

12:00 – 2:30 p.m. Open for Premium Payment (Fair Board Office)

1:00 p.m. Rides Open

11:00 – 11:30 a.m. 4-H Bake-Off Registration (Art Hall)

4:00 p.m. Bake-Off Awards (Multi-purpose Building)

4:30 p.m. 4-H Bake-Off Auction (Multi-purpose Building)

5:00 p.m. Large Animal Livestock Sale (Multi-Purpose Building)

(2018 Sale Order: Steers, Goats, Lambs, Hogs)

7:00 p.m. Smash-It Demolition Derby (Grandstand)

11:00 p.m. Rides Close

Saturday, August 4

10:00 a.m. Rabbit & Poultry Sale (A.E. Blaum Arena)

10:30 – 1:00 Open for Premium Payment (Fair Board Office)

6:00 p.m. Arm Wrestling (A.E. Blaum Arena)

7:00 p.m. Smash-It Demolition Derby (Grandstand)

11:00 p.m. Rides Close

Sunday, August 5

9:00 – 3:00 p.m. Removal Fair Exhibits & Commercial Booths

(Reminder – Please remove all tape and staples)

9:00 – Noon Premium Payments for Sr. Fair Exhibits